# SDR CALA2023111703411

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 84,415 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 114T2400770
- Condition: Broken
- Location: Panel 521tb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GIVING OK TO CLOSE FOUND NUT PLATE CHANNEL BROKEN UNDER PANEL 521TB REPLACED NUTPLATE CHANNEL UNDER PANEL 521TB I/A/W SRM 51-40-02 P ARA 5. REPLACED NUTPLATE CHANNEL UNDER PANEL 521TB AS REQUIRED IAW B767 SRM 51-40-02 PARA 5.
